# SDR SWAA2024020943790

- Difficulty date: January 22, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33924
- Aircraft time: 58,090 hours, 31,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 380-400 Lbl15
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOC BTW BS 380 TO BS 400 LBL 15 AND WL 208.1 AT FWD GALLEY AREA 2023-786425<[01] TOOL USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 01-FEB-24; TEMPERATURE CONTROLLER: P/N: P3015GOE00000; S/N: 112820025; DUE DATE: 01-FEB-25.;[02] REPLACED SUPPORT ANGLE LOCATED BETWEEN BSTA 380 TO BSTA 400. LBL 18 AND WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02. SRM 51-10-02 PARAGRAPH 9. AND DWG 143A5400. REV. ?A?. SEE INDIVIDUAL SIGN OFF BELOW.;[03] CORRECTED STEP 2. REPLACED SUPPORT ANGLE LOCATED BETWEEN BSTA 380 TO BSTA 400. LBL 15 AND WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02. SRM 51-10-02 PARAGRAPH 9. AND DWG 143A5400. REV. ?A?. SEE INDIVIDUAL SIGN OFF BELOW.;[04] CORRECTED STEP 3. REPLACED SUPPORT ANGLE LOCATED BETWEEN BSTA 380 TO BSTA 400. LBL 15 AND WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02. SRM 51-10-02 PARAGRAPH 9. AND DWG 143A5400. SHEET 38. REV. ?A?. SEE INDIVIDUAL SIGN OFF BELOW.;[05] REPLACED SUPPORT ANGLE LOCATED BETWEEN BSTA 380 TO BSTA 400. LBL 15 AND WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02. SRM 51-10-02 PARAGRAPH 9. AND DWG 143A5400. SHEET 38. REV. ?A?. SEE INDIVIDUAL SIGN OFF BELOW.
